| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
04/06/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample(s) were not returned to the user facility; therefore, evaluations of the actual samples are unable to be performed.A lot history review revealed this is the only reocclusion complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter were used to treat the target lesion located in the right superficial femoral artery (sfa) and popliteal artery.Approximately 18 months after the index procedure, the patient's right sfa and popliteal artery was reportedly reoccluded.A revascularization was performed involving an additional drug coated balloon and stent placement, which the hcp deemed was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report numbers are 3006513822-2016-00104 and 3006513822-2016-00105.
Additional Manufacturer Narrative
Additional information was received on august 16th, 2016, stating the (b)(6) adjudicated the relationship to the device as ¿possible¿ and procedure relatedness as ¿not related¿.Analysis: the sample(s) were not returned to the user facility; therefore, evaluations of the actual samples are unable to be performed.A lot history review revealed this is the only reocclusion complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter were used to treat the target lesion located in the right superficial femoral artery (sfa) and popliteal artery.Approximately 18 months after the index procedure, the patient's right sfa and popliteal artery was reportedly reoccluded.A revascularization was performed involving an additional drug coated balloon and stent placement, which the hcp deemed was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report numbers are 3006513822-2016-00104 and 3006513822-2016-00105.Additional information was received on august 16th, 2016, stating the (b)(6) adjudicated the relationship to the device as "possible" and procedure relatedness as "not related.".